# SDR CA121112003

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 57,920 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Coffeemaker
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A F/A SUSTAINED A SHOCK FROM THE MID GALLEY COFFEEMAKER FOLLOWED BY THE BREAKER POPPING AND A FLASH.  F/A IS EXPERIENCING SOME NUMBNESS IN THEIR FINGERS. IFS ADVISED AND WILL MEET THE FLIGHT.  MAINTENCE CONTROL ADVISED.  COFFEEMAKER REPLACED REF C 5218675 FOR FIX.
